# SDR CA070502005

- Difficulty date: April 10, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 8,455 hours
- Engine: Lyc O360F1A6
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24120111
- Condition: Cracked
- Location: Bs 108
- Part time: 8,484 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PARTS WERE CRACKED AT ATTACH POINTS OF WHEEL WELL COVER SKIN 2412011-1 AND BULKHEADS STATION 108 AND 124 AND CRACK ON WHEEL WELL COVER AT RT FRONT CORNER WHERE IT ATTACHES TO BULKHEAD STATION 108.  TIEDOWN RINGS ALSO ATTACH IN THIS AREA.  (TC NR 20070502005)
